Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2016 (Open Mathematics): 0.682
IMPACT FACTOR 2016 (Central European Journal of Mathematics): 0.489

CiteScore 2016: 0.62

SCImago Journal Rank (SJR) 2016: 0.454
Source Normalized Impact per Paper (SNIP) 2016: 0.850

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 13, Issue 1

Issues

Some identities of degenerate special polynomials

Dae San Kim / Taekyun Kim
Published Online: 2015-06-01 | DOI: https://doi.org/10.1515/math-2015-0037

Abstract

In this paper, by considering higher-order degenerate Bernoulli and Euler polynomials which were introduced by Carlitz, we investigate some properties of mixed-type of those polynomials. In particular, we give some identities of mixed-type degenerate special polynomials which are derived from the fermionic integrals on Zp and the bosonic integrals on Zp.

Keywords: Mixed-type degenerate special polynomial; Fermionic integral; Bosonic integral

References

  • [1] Araci, S., Acikgoz, M., A note on the Frobenius-Euler numbers and polynomials associated with Bernstein polynomials., Adv. Stud. Contemp. Math. (Kyungshang), 2012, 22(3), 399–406. Google Scholar

  • [2] Bayad A., Chikhi J., Apostol-Euler polynomials and asymptotics for negative binomial reciprocals., Adv. Stud. Contemp. Math. (Kyungshang), 2014, 24(1), 33–37. Google Scholar

  • [3] Carlitz L., Degenerate Stirling, Bernoulli and Eulerian numbers., Utilitas Math., 1979, 15, 51–88. Google Scholar

  • [4] Ding D., Yang J., Some identities related to the Apostol-Euler and Apostol-Bernoulli polynomials., Adv. Stud. Contemp. Math. (Kyungshang), 2010, 20(1), 7–21. Google Scholar

  • [5] Gaboury S., Tremblay R., Fugère B.-J., Some explicit formulas for certain new classes of Bernoulli, Euler and Genocchi polynomials., Proc. Jangjeon Math. Soc., 2014, 17(1), 115–123. Google Scholar

  • [6] He Y., Zhang W., A convolution formula for Bernoulli polynomials., Ars Combin., 2013, 108, 97–104. Google Scholar

  • [7] Jeong J.-H., Jin J.-H., Park J.-W., Rim S.-H., On the twisted weak q-Euler numbers and polynomials with weight 0., Proc. Jangjeon Math. Soc., 2013, 16(2), 157–163. Google Scholar

  • [8] Jolany H., and Darafsheh M. R., Some other remarks on the generalization of Bernoulli and Euler numbers., Sci. Magna, 2009, 5(3), 118–129. Google Scholar

  • [9] Kim D. S., and Kim T., Higher-order Degenerate Euler Polynomials., Applied Mathematical Sciences, 2015, 9(2), 57–73. Google Scholar

  • [10] Kim D. S., Kim T., Komatsu T., and Lee S.-H., Barnes-type Daehee of the first kind and poly-Cauchy of the first kind mixed-type polynomials., Adv. Difference Equ., 2014, 2014:140, pp 22. Google Scholar

  • [11] Kim T., q-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients., Russ. J. Math. Phys., 2008, 15(1), 51–57. Web of ScienceGoogle Scholar

  • [12] Kim T., Symmetry p-adic invariant integral on Zp for Bernoulli and Euler polynomials., J. Difference Equ. Appl., 2008, 14(12), 1267–1277. Google Scholar

  • [13] Kim T., Symmetry of power sum polynomials and multivariate fermionic p-adic invariant integral on Zp., Russ. J. Math. Phys., 2009, 16(1), 93–96. Web of ScienceGoogle Scholar

  • [14] Luo Q.-M., Qi F., Relationships between generalized Bernoulli numbers and polynomials and generalized Euler numbers and polynomials., Adv. Stud. Contemp. Math. (Kyungshang), 2013, 7(1), 11–18. Google Scholar

  • [15] Ozden H., q-Dirichlet type L-functions with weight α., Adv. Difference Equ., 2013, 2013:40, pp 5. Google Scholar

  • [16] Ozden H., Cangul, I. N., Simsek Y., Remarks on q-Bernoulli numbers associated with Daehee numbers., Adv. Stud. Contemp. Math. (Kyungshang), 2009, 18(1), 41–48. Google Scholar

  • [17] Park J.-W., New approach to q-Bernoulli polynomials with weight or weak weight., Adv. Stud. Contemp. Math. (Kyungshang), 2014, 24(1), 39–44. Google Scholar

  • [18] Roman, S., The umbral calculus, vol. 111 of Pure and Applied Mathematics., Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1984. Google Scholar

  • [19] Ryoo C. S., Song H., and Agarwal R. P., On the roots of the q-analogue of Euler-Barnes’ polynomials., Adv. Stud. Contemp. Math. (Kyungshang), 2004, 9(2), 153–163. Google Scholar

  • [20] S¸ en E., Theorems on Apostol-Euler polynomials of higher order arising from Euler basis., Adv. Stud. Contemp. Math. (Kyungshang), 2013, 23(2), 337–345. Google Scholar

  • [21] Simsek Y., Interpolation functions of the Eulerian type polynomials and numbers., Adv. Stud. Contemp. Math. (Kyungshang), 2013, 23(2), 301–307. Google Scholar

  • [22] Volkenborn A., Ein P-adisches Integral und seine Anwendungen. I., Manuscripta Math., 1972, 7, 341–373. CrossrefGoogle Scholar

  • [23] Volkenborn A., Ein p-adisches Integral und seine Anwendungen. II., Manuscripta Math. 1974, 12, 17–46. CrossrefGoogle Scholar

  • [24] Zhang Z., and Yang H., Some closed formulas for generalized Bernoulli-Euler numbers and polynomials., Proc. Jangjeon Math. Soc., 2008, 11(2), 191–198. Google Scholar

About the article

Received: 2015-01-13

Accepted: 2015-05-15

Published Online: 2015-06-01


Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0037.

Export Citation

©2015 Dae San Kim and Taekyun Kim. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in